# SDR 96ZZZX5971

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101KK
- Make and model: Cessna 550
- Aircraft serial: 5500209
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Strap
- Part number: 5522620
- Condition: Misinstalled
- Location: Lt Ws 91
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB AT WS 91 UPPER STRAP IS JOGGLED TO FIT BETWEEN SPAR AND RIB.  ASSEMBLY AT FACTORY PUT STRAP ABOVE SPAR, CREATING A 0.050 INCH BUMP IN WING.  SUBMITTER STATES CESSNA RESEARCHED AIRCRAFT BUILD RECORDS AND COULD NOT FIND ANYTHING SHOWING WHY THIS WAS ASSEMBLED THAT WAY.  RECOMMEND ALL 500 OPERATORS CHECK FOR THIS CONDITION.
